# SDR NACA2023081900002

- Difficulty date: August 19, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 82,674 hours, 21,109 cycles
- Engine: Pwa PW4062
- Engine time: 2,628 hours, 1,068 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG BLADE #7 HAS NICK. REMOVED NICK @ #2 ENG BLADE #7 DISTANCE 2.25 LENGTH -80 DEPTH .084, IS WITHIN LIMITS IAW B767-300 AMM 72-31-02
